Mathematische Annalen

, Volume 295, Issue 1, pp 75–80

Conformal deformations on a noncompact Riemannian manifold

Article

Mathematics Subject Classification (1991)

58G30 35D05 35J60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aubin, T.: Nonlinear analysis on manifolds, Monge-Ampere equations. Berlin Heidelberg New York: Springer 1982Google Scholar
  2. 2.
    Aviles, P., McOwen, R.: J. Differ. Geom.27, 225–239 (1988)Google Scholar
  3. 3.
    Aviles, P., McOwen, R.: J. Differ. Geom.21, 269–281 (1985)Google Scholar
  4. 4.
    Schoen, R., S.T. Yau: Differential Geometry, Beijing, Academic Press, 1988 (In Chinese)Google Scholar
  5. 5.
    Morrey, C.B. Jr.: Multiple integrals in the calculus of variations. Berlin Heidelberg New York: Springer 1966Google Scholar
  6. 6.
    Ma Li: On the positive Solutions of the Yamabe Equation on an open manifold. Collected papers of Chinese Postdoctor in Sciences, Beijing: Peking Univ. Press 1991 (In Chinese)Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Ma Li
    • 1
  1. 1.Department of Applied MathematicsQinghua UniversityBeijingPeople's Republic of China

Personalised recommendations